Semi-infinite programming


López, M. and Still, G.J. (2007) Semi-infinite programming. European Journal of Operational Research, 180 (2). pp. 491-518. ISSN 0377-2217

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:A semi-infinite programming problem is an optimization problem in which finitely many variables appear in infinitely many constraints. This model naturally arises in an abundant number of applications in different fields of mathematics, economics and engineering. The paper, which intends to make a compromise between an introduction and a survey, treats the theoretical basis, numerical methods, applications and historical background of the field.

Item Type:Article
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 241918